# SDR SWAA2022032082213

- Difficulty date: March 10, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737*
- Aircraft serial: 36918
- Aircraft time: 38,769 hours, 23,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACKS (M1674 AND M1675) AT STA 322 INOP. / [01] REMOVED AND REPLACED EMERGENCY BATTERY PACKS (M1674) & (M1675) AT STA:322. AND PERFORMED OPS CHECK EMERGENCY LIGHT TEST PASS AS PER B737 AMM 33-51-06-960-805;[02] VERIFIED 1.
